# SDR USAA2011021890801

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CRACKED FRAME AT BS 727D, S8L - S9L.  REPAIRED FRAME AT BS 727D, S8L - S9L IAW EA 102619.
